# SDR 95FDEA01293

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 69436835
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY BS 720B STR 26 TO 27R WL 148 ON THE SHEAR TIE.  FOUND SHEAR TIE STA 720B STR 26 TO 27R WL 148 CORRODED BEYOND LIMITS PER FEDEX SRM 727 53-10-1.  REMOVED AND REPLACED NEW SHEAR TIE.
